My Blog, My Diary, My Life.

.

Wednesday, December 29, 2010

What goes up ususally goes down before going up again

hi,
someone asked me if cipralex feeling can get better and then worse again?
the answer is yes, this means two things:

1. you're in the starting phase or your body is still adjusting to the pill, usually will pass after the first few months...

2. you need to increase the dosage.



but consult your doctor, this is what I would do.

Reactions:

8 comments:

I have found your blog of such value in understanding the effects of this drug. I'm really disappointed with my Doctor. He told me that there are absolutely no side effects!!!! It's only after reading all your posts that I can understand whats going on. I really had a laugh about your "big boner" post. That is until this morning :-( Wife and I had some intimate time. Lets just say my mind seemed to be there but the crucial body parts REFUSED to play ball. I'm seriously hoping this is going to improve. Sex is really important!!!

thanks for the feedback, and yes there are some side effects that vary from person to person, but always compare things to yesterday and the day before, make sure you keep notes of what's going on, even the small changes, it sure helped me, things will get better with your wife I assure you, just keep at it and don't give up.
feel free to share more and ask me anything you want to know...
take care

Hi! This is my first comment here so I just wanted to give a quick
shout out and say I really enjoy reading your blog posts.
Can you suggest any other blogs/websites/forums that cover the same subjects?
Thank you so much!
My page - difficult

I always spent my half an hour to read this web site's articles all the time along with a mug of coffee.

Also visit my site; bmr calculator for women